# SDR V0XR201004270006

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14521699003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT DIGITAL AT LY-479.0 FR 18-23 IS CORRODED BEYOND LIMITS. R & R LT DIGITAL. W/C 1061.
